# SDR USAA2009051991229

- Difficulty date: May 18, 2009
- Submitted: May 19, 2009
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 40,249 hours, 15,291 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: D5757100700400
- Part serial: D01767
- Condition: Delaminated
- Location: Zone 500 - Left
- Part time: 40,249 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - WEEKLY - MAJOR REPAIR - LOG 4502709 - DELAMINATION ON LEFT HAND OUTBOARD FLAP ASSEMBLY AT WS1020/RIB 20.  REPAIRED LEFT HAND OUTBOARD FLAP ASSEMBLY AT WS1020/RIB 20 IAW A320 SRM 57-53-00.
